# SDR FDEA201210253751

- Difficulty date: October 25, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N407513
- Condition: Corroded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT HAS CORROSION AROUND FASTENERS BEHIND OTBD MAIN SLAT COVE PANEL.  CLEANED CORROSION IAW SRM-51-10-02, REMOVED .025 FROM ORIGINAL THICKNESS OF .050 AND .025   REMAINING.FOUND TO BE OUT OF LIMITS IAW SRM 57-43-01 FIG.101 DETAIL IV PG.104. LOCATED AND DRILLED AND INSTALLED NEW COVE SKIN IAW-DWG#114N4076 AND B757-  200-SRM-51-40-02 AND 51-40-05, CAT."A" MAJOR REPAIR.
